MathSciNet Relay Station
MathSciNet bibliographic data
MR1300835 32H02 (30C25 30C45 32A30)
FitzGerald, Carl H.; Thomas, Carolyn R. Some bounds on convex mappings in several complex variables. Pacific J. Math. 165 (1994), no. 2, 295–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement